# SDR SWAA095243

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 38,344 hours, 22,356 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: DPP5SD610
- Condition: Worn
- Location: Aileron Control
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL CONTROL VERY STIFF WITH AUTOPILOT OFF, RUDDER TRIM ALSO SEEMS TO STICK BEFORE YOKE ADJUSTS TO INDEX.  REMOVED AND REPLACED BEARINGS IN AILERON CONTROL WHEEL DRUM PER MM.
